# SDR MWEA98076

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SKIN CRACK .0625 INCH IN LENGTH AT STA 817 LONGERON 13L FWD ROW OF APB.  MTC INSTALLED DOUBLER REPAIR IAW SB 53-147R7 INTERIM SERVICE REWORK DRAWING JO60143.
